Alert archive / Illinois / Severe Thunderstorm Warnings in 2018
Severe Thunderstorm Warning 41, NWS Quad Cities, IA
NWS Quad Cities, IA issued this severe thunderstorm warning at Jun 6, 2018, 9:32 PM CDT for Henry County, Illinois. It was in force for 58 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 6, 2018, 9:32 PM CDT (02:32 UTC)
- Expired
- Jun 6, 2018, 10:30 PM CDT
- In force
- 58 min
- Issued by
- NWS Quad Cities, IA
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Henry County, IL
The radar
The Quad Cities radar (KDVN), 45 km from the middle of the area, began a volume at 02:37 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 6, 9:52 PM CDT | HAIL 1.25 | 3 Nw Hooppole, IL | LAW ENFORCEMENT REPORTED HALF DOLLAR SIZE HAIL. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 20 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 2.5 hours before the alert went out and 39 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 764 J/kg
- Mixed-layer CIN
- -88 J/kg
- Mixed-layer LCL
- 1709 m above ground
- 0-6 km bulk shear
- 24 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 185 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.2
The text
As transmitted.
985
WUUS53 KDVN 070232
SVRDVN
ILC073-070330-
/O.NEW.KDVN.SV.W.0041.180607T0232Z-180607T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Quad Cities IA/IL
932 PM CDT WED JUN 6 2018
The National Weather Service in the Quad Cities has issued a
* Severe Thunderstorm Warning for...
Henry County in northwestern Illinois...
* Until 1030 PM CDT.
* At 931 PM CDT, a severe thunderstorm was located near Osborn, or 14
miles east of East Moline, moving southeast at 25 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Geneseo, Atkinson, Annawan, Hooppole, Shady Beach and Johnson-Sauk
Trail State Park.
This includes Interstate 80 in Illinois between mile markers 17 and
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4130 8986 4148 9030 4152 9025 4154 9019
4158 9018 4158 8986
TIME...MOT...LOC 0231Z 296DEG 22KT 4153 9016
HAIL...1.00IN
WIND...60MPH
$$
Ervin4 follow-up statements
886
WWUS53 KDVN 070247
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
947 PM CDT WED JUN 6 2018
ILC073-070330-
/O.CON.KDVN.SV.W.0041.000000T0000Z-180607T0330Z/
Henry IL-
947 PM CDT WED JUN 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN HENRY COUNTY...
At 947 PM CDT, a severe thunderstorm was located near Atkinson, or 15
miles northeast of Cambridge, moving southeast at 25 mph.
HAZARD...70 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect considerable
tree damage. Wind damage is also likely to mobile homes,
roofs, and outbuildings.
Locations impacted include...
Geneseo, Atkinson, Annawan, Hooppole, Shady Beach and Johnson-Sauk
Trail State Park.
This includes Interstate 80 in Illinois between mile markers 24 and
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4130 8986 4148 9022 4152 9025 4154 9019
4158 9018 4158 8986
TIME...MOT...LOC 0247Z 295DEG 23KT 4148 9001
HAIL...1.25IN
WIND...70MPH
$$
Ervin481
WWUS53 KDVN 070252
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
952 PM CDT WED JUN 6 2018
ILC073-070330-
/O.CON.KDVN.SV.W.0041.000000T0000Z-180607T0330Z/
Henry IL-
952 PM CDT WED JUN 6 2018
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR NORTHEASTERN HENRY COUNTY...
At 951 PM CDT, a severe thunderstorm was located near Hooppole, or 16
miles north of Kewanee, moving east at 30 mph.
HAZARD...60 mph wind gusts and half dollar size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Geneseo, Atkinson, Annawan, Hooppole, Shady Beach and Johnson-Sauk
Trail State Park.
This includes Interstate 80 in Illinois between mile markers 24 and
35.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
sturdy building.
&&
LAT...LON 4130 8986 4148 9022 4152 9025 4154 9019
4158 9018 4158 8986
TIME...MOT...LOC 0251Z 282DEG 24KT 4148 8997
HAIL...1.25IN
WIND...60MPH
$$
Ervin698 WWUS53 KDVN 070308 SVSDVN Severe Weather Statement National Weather Service Quad Cities IA/IL 1008 PM CDT WED JUN 6 2018 ILC073-070330- /O.CON.KDVN.SV.W.0041.000000T0000Z-180607T0330Z/ Henry IL- 1008 PM CDT WED JUN 6 2018 ...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT FOR NORTHEASTERN HENRY COUNTY... At 1008 PM CDT, a severe thunderstorm was located near Annawan, or 13 miles north of Kewanee, moving southeast at 25 mph. HAZARD...Quarter size hail. SOURCE...Radar indicated. IMPACT...Damage to vehicles is expected. Locations impacted include... Atkinson, Annawan, Hooppole and Johnson-Sauk Trail State Park. This includes Interstate 80 in Illinois between mile markers 25 and 35. PRECAUTIONARY/PREPAREDNESS ACTIONS... For your protection move to an interior room on the lowest floor of a sturdy building. && LAT...LON 4130 8986 4140 9006 4158 9002 4158 8986 TIME...MOT...LOC 0308Z 296DEG 22KT 4143 8985 HAIL...1.00IN WIND...<50MPH $$ Gibbs
054
WWUS53 KDVN 070324
SVSDVN
Severe Weather Statement
National Weather Service Quad Cities IA/IL
1024 PM CDT WED JUN 6 2018
ILC073-070334-
/O.EXP.KDVN.SV.W.0041.000000T0000Z-180607T0330Z/
Henry IL-
1024 PM CDT WED JUN 6 2018
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN HENRY COUNTY WILL
EXPIRE AT 1030 PM CDT...
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
the Quad Cities.
LAT...LON 4130 8986 4140 9006 4158 9002 4158 8986
TIME...MOT...LOC 0324Z 296DEG 22KT 4139 8974
$$
GibbsWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 6, 6:47 PM CDT, 2 hours 45 minutes earlier.
Area forecast discussion, Jun 6, 6:47 PM CDT, 2 hours 45 minutes before
Area Forecast Discussion National Weather Service Quad Cities IA IL 647 PM CDT Wed Jun 6 2018 ...AVIATION UPDATE... .SYNOPSIS... Issued at 315 PM CDT Wed Jun 6 2018 A surface boundary is draped across central Iowa from near Spencer to south of Mason City to north of Vinton and Anamosa. SSW winds south of the boundary were advecting higher moisture into the western half of the CWA where dewpoints are currently around 60 F. In central Iowa, dewpoints are in the lower 70s. The high heat and humidity over central Iowa has resulted in a large east to west CAPE gradient between the Quad Cities and Des Moines. This instability will be the fuel for storms later this afternoon and evening, with the strongest activity west of the forecast area. && .SHORT TERM...(This Evening through Thursday) ISSUED AT 315 PM CDT Wed Jun 6 2018 Late This Afternoon and Tonight Scattered thunderstorms expected to initiate over central Iowa during the mid to late afternoon along a southward moving cold front. The mean 850-300mb flow and forward-propagating Corfidi vectors would track storms to the ESE into the western and central forecast area. However, the low-level theta-e/instability gradient and 1000-500mb thickness contours favor more of a southerly progression of the convection through this evening. It still appears the better chance for widespread storms from upscale growth into an MCS is west of the forecast area into central and western Iowa. This is where MLCAPE is very high -- 3000-4000 J/kg. Locally, the Storm Prediction Center has a Slight risk for severe storms over the western third of the CWA with a Marginal risk extending toward the Mississippi River. Most likely timing is 4 to 10 PM from NW to SE, best chances west of the Mississippi River. The strongest storms will be capable of producing damaging winds, large hail, and frequent lightning. Again, this risk is highest over the western forecast area, especially if storms can consolidate into a line or MCS. Recent HRRR runs have trended weaker with the convective organization in the western CWA; will have to continue to assess, as storms have yet to initiate in central Iowa. Thursday Overnight convection may push an outflow boundary or stationary front to the south of the forecast area. For this reason, only have slight chances for showers and storms through the day. Highs in the 80s and dewpoints in the 60s will make it feel muggy. Uttech .LONG TERM...(Thursday Night through next Wednesday) ISSUED AT 315 PM CDT Wed Jun 6 2018 Thursday night and Friday...Broad mid-CONUS upper ridge will maintain into the end of the week, with brunt of real thermal dome building up the southwestern plains into the 4-corners region. The local CWA will be under the north to northeastern periphery, with preferred storm cluster/MCS H85 19-23 C thermal track laying out from west-northwest to east-southeast acrs IA into northern IL through at least Saturday. With signs of a ridge-rider vort max/wave pushing acrs the MO RVR Valley into central IA Thu night, along with the main warm front(along with any lingering out-flow or discontinuity boundaries), the stage will be set for the ongoing chances of showers and thunderstorms. A 20-30+ KT THTA-E feeding H85 MB nocturnal jet will also be a support factor. The 12z models vary quite a bit on coverage, such as the 12z ECMWF with a warm air advection wing of convection more acrs the northern half of the CWA, the NAM more south of I-80, and the 12z GFS with activity acrs most of the CWA. Most of the H85 jet progs have a convergent swath along and just south of I80, thus the middle of the road(along and a few counties either side of I80 may see the best chance for storms clusters tomorrow night. But with the uncertainties, like many of the upcoming periods, will have to cover with at least moderate chance POPs acrs much of the area. 30-40 KT bulk shear with lingering 1000-2000 J/KG CAPEs would support some severe storm risk during the evening. PWAT's of 1.5 to 1.8 inches suggest locally heavy rain swaths as well, with some spots getting possibly over an inch and a half by Friday morning. Depending on lingering convective debris and boundaries, warm up and extent of instability build on Friday at question...especially in areas with longer durations of east to southeasterly sfc flow. But with a possible another ridge-riding vort and even marginal recovery, POP chances continue to be needed acrs the area especially by late Friday afternoon and into the night. The Euro suggests the main MCS to push acrs just to the north acrs MN into WI, but don't trust that far of a northerly path and think the more southerly GFS more on target. Saturday and Sunday...With a seasonably strong upper jet punching inland acrs the west coast with digging intermountain trof, the squeeze play will be on with mid conus upper ridge and thermal dome amplification. The CWA will still look to be on the edge of the heat and active strom zone, and POPS will continue and hard to find a dry period. But of course, many dry hours this weekend in between the storm clusters. Some signs of MCS potential right acrs the heart of the CWA Sat night, especially if the convective spawning parameters indicated by the 12z ECMWF have their way. Heavy rain and marginally severe storms will continue to be possible over the weekend. High temperatures will be a challenge with ongoing question of how much nocturnal debris lingers well into the day. Will do a general range of upper 70s northeast, to the upper 80s or near 90 in the south and southwest. Monday through next Wednesday...Another trof traversing the upper Midwest will bring about another focused chance of precip late Monday into Tuesday, before thermal ridge re-adjusts up the MS RVR Valley for a potential real heat up by mid to late next week. But the 12z GFS not as warm and continued with a rather wet pattern through mid next week. Upper jet trends for the extended lean toward the dry/hot Euro, but low confidence with this idea for now. ..12.. && .AVIATION...(For the 00Z TAFS through 00Z Thursday Evening) ISSUED AT 641 PM CDT Wed Jun 6 2018 VFR conditions are expected to prevail across the area for the next 24 hours. Thunderstorms will pass to the west of KCID and KBRL through 06 utc this evening. Light winds are forecast through the period. && .DVN WATCHES/WARNINGS/ADVISORIES... IA...NONE. IL...NONE. MO...NONE. && SYNOPSIS...Uttech SHORT TERM...Uttech LONG TERM...12 AVIATION...Cousins
Hazardous weather outlook, Jun 6, 12:08 PM CDT, 9 hours 24 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 1208 PM CDT Wed Jun 6 2018 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-071000- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 1208 PM CDT Wed Jun 6 2018 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...THIS AFTERNOON AND TONIGHT This afternoon and evening. A weak cool front will bring a chance of thunderstorms into the western sections of the outlook area. Some storms may reach severe levels with the primary threats being damaging winds up to 60 mph, and large hail. Locally heavy rainfall is also possible with any stronger storm. The Storm Prediction Center has a Slight Risk for severe weather this afternoon and evening across areas generally along and west of a line from Manchester Iowa, to Iowa City, and to Washington Iowa. There is a Marginal Risk for severe weather generally along and west of the Mississippi River. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY There is a chance of thunderstorms Thursday across the area. The Storm Prediction Center has a marginal risk of severe storms west of Interstate 380 and highway 218. If severe storms develop the main risks are hail and damaging winds. There is a chance of thunderstorms Friday across the area. The Storm Prediction Center has a marginal risk of severe storms west of a Waterloo, Iowa to Kewanee, Illinois line. If severe storms develop the main risks are hail and damaging winds. Saturday through Tuesday there is a daily chance of thunderstorms. It is too early to determine the risk for severe storms. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible this afternoon and this evening.
In the hours before
Special weather statement, Jun 6, 8:37 PM CDT, 55 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
837 PM CDT WED JUN 6 2018
ILC161-IAC139-163-070215-
Rock Island-Scott-Muscatine-
837 PM CDT WED JUN 6 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND...SCOTT
AND NORTHEASTERN MUSCATINE COUNTIES UNTIL 915 PM CDT...
At 837 PM CDT, a strong thunderstorm was located near Donahue, or 7
miles northwest of Davenport, moving east at 15 mph.
Pea size hail is possible with this storm.
Locations impacted include...
Davenport, Moline, Rock Island, Bettendorf, East Moline, Durant,
Silvis, Eldridge, Le Claire, Hampton, Walcott, Rapids City,
Princeton, Long Grove, Riverdale, Donahue, McCausland, Carbon Cliff,
Dixon and Stockton.
This includes the following highways...
Interstate 74 in Iowa between mile markers 1 and 5.
Interstate 80 in Iowa between mile markers 279 and 306.
Interstate 80 in Illinois near mile marker 1.
Interstate 74 in Illinois near mile marker 1.
Interstate 280 between mile markers 1 and 5.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4151 9036 4148 9038 4156 9096 4160 9094
4160 9090 4167 9090 4175 9086 4175 9075
4174 9071 4175 9069 4175 9042 4174 9043
4173 9041 4174 9039 4173 9036 4174 9033
TIME...MOT...LOC 0137Z 270DEG 9KT 4164 9069
ErvinSpecial weather statement, Jun 6, 8:39 PM CDT, 53 minutes before
Special Weather Statement National Weather Service Quad Cities IA/IL 839 PM CDT WED JUN 6 2018 IAC061-097-105-070230- Jackson-Dubuque-Jones- 839 PM CDT WED JUN 6 2018 ...A STRONG THUNDERSTORM WILL AFFECT WESTERN JACKSON...SOUTH CENTRAL DUBUQUE AND NORTHEASTERN JONES COUNTIES UNTIL 930 PM CDT... At 838 PM CDT, a strong thunderstorm was located near Cascade, or 18 miles northwest of Maquoketa, moving east at 10 mph. Dime size hail is possible with this storm. Locations impacted include... La Motte, Bernard, Zwingle, Fulton, Hurstville, Canton, Emeline, Otter Creek, South Gary Owen, Garry Owen, Maquoketa Caves State Park, Crab Town, Ironhills, Washington Mills and Temple Hill. Frequent cloud to ground lightning is occurring with this storm. Lightning can strike 10 miles away from a thunderstorm. Seek a safe shelter inside a building or vehicle. LAT...LON 4216 9100 4228 9099 4238 9063 4207 9063 TIME...MOT...LOC 0138Z 270DEG 9KT 4225 9092 Ervin
Local storm report, Jun 6, 8:56 PM CDT, 36 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
856 PM CDT WED JUN 6 2018
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0855 PM HAIL 2 WSW DAVENPORT MUNICIP 41.60N 90.62W
06/06/2018 E0.88 INCH SCOTT IA PUBLIC
STATE TROOPER REPORTED DIME TO NICKEL SIZE
HAIL AT MILE MARKER 292 ON I-80. ALSO
REPORTED THAT LIGHTNING STRUCK A TRANSFORMER
AND CAUGHT IT ON FIRE.
&&Special weather statement, Jun 6, 9:13 PM CDT, 19 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
913 PM CDT WED JUN 6 2018
IAC045-097-070245-
Jackson-Clinton-
913 PM CDT WED JUN 6 2018
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN JACKSON AND EASTERN
CLINTON COUNTIES UNTIL 945 PM CDT...
At 913 PM CDT, a strong thunderstorm was located near Spragueville,
or 7 miles east of Maquoketa, moving southeast at 25 mph.
Winds in excess of 30 mph and dime size hail are possible with this
storm.
Locations impacted include...
Clinton, Camanche, Preston, Delmar, Miles, Charlotte, Andover,
Spragueville, Van Buren, Goose Lake, Bryant, Bulgers Hollow, Teeds
Grove, Elvira, Camp Miss-Elk-Ton and Clinton Municipal Airport.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4203 9015 4201 9014 4200 9014 4196 9016
4194 9016 4178 9029 4202 9066 4217 9053
TIME...MOT...LOC 0213Z 303DEG 23KT 4206 9052
ErvinSpecial weather statement, Jun 6, 9:18 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
918 PM CDT WED JUN 6 2018
IAC163-070245-
Scott-
918 PM CDT WED JUN 6 2018
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN SCOTT COUNTY UNTIL
945 PM CDT...
At 918 PM CDT, a strong thunderstorm was located near McCausland, or
9 miles north of Bettendorf, moving southeast at 20 mph.
Half inch hail is possible with this storm.
Locations impacted include...
Princeton, Cordova, McCausland, Scott County Park, and Princeton
Wildlife
Area.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4168 9033 4164 9034 4161 9039 4172 9057
4177 9052 4177 9047 4176 9046 4176 9044
4175 9042 4174 9043 4174 9041 4173 9041
4174 9038 4173 9036 4174 9033 4173 9032
4169 9031
TIME...MOT...LOC 0218Z 308DEG 17KT 4170 9043
ErvinSpecial weather statement, Jun 6, 9:19 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Quad Cities IA/IL
919 PM CDT WED JUN 6 2018
ILC073-161-195-070245-
Rock Island-Whiteside-Henry-
919 PM CDT WED JUN 6 2018
...A STRONG THUNDERSTORM WILL AFFECT EAST CENTRAL ROCK ISLAND...
SOUTHWESTERN WHITESIDE AND NORTHERN HENRY COUNTIES UNTIL 945 PM
CDT...
At 919 PM CDT, a strong thunderstorm was located over Osborn, or 10
miles northeast of East Moline, moving east at 20 mph.
Wind gusts up to 50 mph and dime size hail are possible with this
storm.
Locations impacted include...
East Moline, Geneseo, Colona, Port Byron, Atkinson, Rapids City,
Hooppole, Cleveland, Osborn, Dayton, Carbon Cliff, Hillsdale,
Barstow, Spring Hill, Leon Corners, Shady Beach and Joslin.
This includes the following highways...
Interstate 80 in Illinois between mile markers 1 and 7, and between
mile markers 15 and 29.
Interstate 88 between mile markers 1 and 13.
Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
LAT...LON 4134 9001 4150 9040 4158 9036 4159 9034
4161 9034 4167 9031 4160 8988
TIME...MOT...LOC 0219Z 290DEG 19KT 4156 9027
ErvinThe office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 6, 9:19 PM CDT | Special Weather Statement | DVN | Henry | 26 min |
| Jun 6, 9:40 PM CDT | Severe Thunderstorm Warning | DVN | Henry | 44 min |
| Jun 6, 9:58 PM CDT | Special Weather Statement | DVN | Whiteside | 62 min |
| Jun 6, 10:04 PM CDT | Special Weather Statement | DVN | Bureau | 41 min |
Nearby
Severe Thunderstorm Warnings in Illinois, 2018Every severe thunderstorm warning in 2018
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.